Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Passing foul smelling gas even after having bowel movement. Bloating, flatulence. Should I take unienzyme?

I pass smelly gases even after having bowel movement . Some days I don t get the urge to go to toilet at all. I always had problem of bloating and flatulence but the problem has worsened since I have taken muscle relaxants last year and its not improving at all. Should I start taking unienzyme. I m taking good diet with enough fibre, fruits and veggies, whole grains.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI Thank fro choosing HCM, Not no need to take Uni enzyme right now you better take some antibiotic, because the first chance of your complain is intestinal infection, so better take some antibiotic ( Doxycycline 100mg ) once in day for six days would brig good result, be patience in eating, you even can try omeprazole 40 mg at evening time with domeperidome, have good day.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor